Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Burning sensation in chest, back pain, occasional stomach pain with head spinning feeling. Diagnosed as gastric, prescribed PAD-D. Is it safe?

hi am Rajeev. i am suffering from chest burning sensation, back pain , some time stomack pain. can this is because of gastric. i was consulted a doctor and the doctor told that this is because of gastrick and they advice me to take a PAD-D tablet. is this tablet is ok. and more over felling like head rotating sensation.
Asked On : Fri, 13 Jul 2012
Answers:  3 Views:  177
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Cardiologist 's  Response
Hi Rajeev,

Thogh the information about how old are you? Any time EKG was done? Are you a smoker? are lacking but it appears that you suffer from Gastro Esophageal Reflux Disease where in your stomach contents spill into food pipe causing symptoms of burning sensation in chest. You have seen a doctor it appears to be right diagnosis and treatment. PAD D contains proton pump inhibitor Pentoperazole and a drug to prevent vomiting Domiperidine. It is perfectly stafe drug. If you want detailed answer to your question, you will have put in general health query in

With Best Wishes

Dr Anil Grover

Answered: Fri, 13 Jul 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to HCMForum. Burning seosation in the stomch is usually associated with chest pain back pain and reeling sensation.
The drugs are good and with out much side effects. if you dont get relief other drugs may be tried along with other supporting
drugs. for a priscribed period. to confirm whether it is gastritis or a step ahead peptic ulcer by tests gastroscopy u.s.scaning
whole abdomen. possibilty of jaundice to be excluded by testing serum bilirubin. thank you.
Answered: Fri, 13 Jul 2012
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
You seem to be suffering from gastritis and doctor has rightly prescribed PAN D for you.
This is a combination of PANTOPROZOLE and DOMPERIDONE.
These drugs do have some side effects but generally they don't cause any problem and are quite safe to use.
If your symptoms don't improve then consult a Gastroenterologist and get an endoscopy done for the diagnosis.
Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor